Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MichaelCH

Accutane - No effect anymore?

Recommended Posts

Hi

I'm completely scared at the moment. 5 years ago I had a one-year accutane treatment and the acne completely vanished for 3 years. One year ago it started coming back until my doctor put me again on roaccutane on a very low dosis of 10mg every second day. I know I shouldn't but I always took these 10mg per day..but still a very low dosage and so far I don't have any sideeffects.

Now, I'm on roaccutane again for 6 months, since about 3 months I hardly had any acne anymore. But since the beginning of this week, some small piples appeared again..maybe 2-3, maybe no'one else really notices them because they're quite small (none with a white dot, just red pimples) but I do, and this hasn't happened in the last 3 months. Should I be scared now that the treatment isn't effective anymore? Or might this just be a one-time thing? Any experience?

I'm really scared..I can't take another acne "attack" as I had them before I started accutane.. :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×